# SDR UIEA2025031200280

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF SLAT #6 FOR REPAIR (NR 00005), HIDDEN DAMAGE WAS FOUND ON LH WING FIXED LEADING EDGE AT RIB LES 351.10, WITH EXCESSIVE WEAR AND HOLE.( ON LH WING FIXED LEADING EDGE AT RIB LES 351.10, DAMAGE WAS REPAIRED I. A.W. SRM 57-41-09-2R-2 FIGURE 201 SHEET 3 REV. 127 15/DEC/24. NO FURTHER DEFECTS NOTED. )
